# SDR SWAA050699

- Difficulty date: March 6, 2005
- Submitted: March 9, 2005
- Operation: Air carrier
- Aircraft: N334SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23938
- Aircraft time: 55,600 hours, 51,739 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Plate
- Part number: 311A1220
- Condition: Cracked
- Location: Lt Pylon
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SERVICE CHECK, FOUND NR 1 ENG PYLON UPPER PLATE CRACKED AT STA 234.5.  REMOVED AND REPLACED PLATE PER SRM.
